# SDR SCNA20220427040

- Difficulty date: February 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 66,326 hours, 23,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 GIRT BAR HOLDER LOOSE. RESOLUTION: ADJUSTED HOLDER REF AMM 25-66-00
